# SDR HNAA2025081100540

- Difficulty date: August 10, 2025
- Submitted: August 11, 2025
- Operation: Air carrier
- Aircraft: N650AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145417
- Aircraft time: 52,705 hours, 50,264 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Sensor
- Part number: 132AFU2MT
- Part serial: 102
- Condition: Faulted
- Location: Brake Temp
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AT ABOUT 85 TO 90 KTS, BRAKE OVER HEAT EICAS MESSAGE WITH LEFT INBD BRAKE INDICATION HIGHER. ON GROUND LEFT INBD TEMP FLUXUATES   MEL   10AUG25  12:12  PHL  C22214  32-2-2   BRAKE TEMPERATURE INDICATIONS   FACT  12AUG25  12:37  SBY   RAR BRAKE TEMP SENSOR #200 IAW AMM 32-47-01. OPS CHECK GOOD.
